Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Endoscopy showed GERD, hiatal hernia and pangastritis. Prescribed Pantaprazole. How serious is it?

hi i am 29, and yesterday i went through endoscopy because of acid refluxes, doctor told me i have GRED LX, small hital hernia & pangastritis doctor precibed me pantaprazole , vizylac lesulide but no antibiotics . I want to know how much serious is this disease ? but doctor didn t recommended any antibiotics, should i go for some other medication & can it lead to barriate esphagous or cancer ?
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, welcome to HCM,
Firstly, you are suffering from Gastroesophageal reflux disease.
For this you have to take the prescribed medicine. If you do not take these medicines then in long term there is a chance of getting Barrett's esophagus, which is a premalignant condition.
If the prescribed medicines fail to give you any relief, you can take a anti H pylori prophylaxis.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor